# SDR UALA2013020400693

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,156 hours, 24,680 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE.  DAMAGE TO AFT UPPER CRANK ROLLER AND LATCH CAM ON DOOR FRAME.  R1 DOOR UPPER AFT ROLLER DAMAGED, UPPER CAM ALSO GOUGED DOOR WILL NOT CLOSE UNLESS PRESSURE IS PUT UPON UPPER RT CORNER AS DOOR GOES CLOSED.  REPLACED UPPER ROLLERS AND AFT UPPER LATCH CAM FITTING.  OPS CHECKED NORMAL.
